# SDR IXXA06SMN049S

- Difficulty date: January 16, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, EXTERNAL FUS HEAT EXCHANGER CORNER WITH 03 CRACKS STA 14.000 STA 24.000 L27L.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06018 DATE 01-17-06, SEMAN DWG NR ED 4155 DATE 01-11-06, EO SEMAN 2006040 DATE 01-17-06.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED AREA IAW SEMN DWG ED-4155. PERFORMED NDT INSPECT IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001. FAB`D REPAIR DOUBLER + REPAIR TRIPLER + (03 EA) FILLERS IAW SEMAN DWG ED 4155. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4155, DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.
